advertisement
Question
Posted by: anon | 2009/03/09

no sex drive

hi
im currently on Yasmin, i have been for over a year! I have found that i dont have any sex drive at the moment and its driving both my boyfriend and myself crazy!!!!!! it has been slowly decreasing and now there is absolutely no drive at all
could it be the Yasmin or is there something else thats wrong?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a side effect of Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement